MathSciNet Relay Station
MathSciNet bibliographic data
MR606656 46A05 (46E10 54C99)
Wilansky, Albert Mazur spaces. Internat. J. Math. Math. Sci. 4 (1981), no. 1, 39–53.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement